# SDR SWAA2020022841977

- Difficulty date: February 12, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 44,713 hours, 21,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5620U3
- Condition: Corroded
- Location: Bs 1029
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR WEB, STRAP TOP SURFACE HAD CORROSION AROUND FASTENER AT BS. 1029, LBL 3. / R&R FLOOR WEB STRAP IAW SRM AND DWG.
